# SDR VTZA95051

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Hyd Filter
- Part number: QA03061
- Condition: Clogged
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING AN IN FLT EMERGENCY WAS DECLARED ON FLT NR 6296, DUE TO N/G DOWNLOCK INDICATION.  THE RED INTRANSIT LIGHT STAYED ILLUMINATED.  A/C LANDED AT SYR.  A/C FERRIED TO IAD WHERE MX REPLACED THE DOWNLOCK MICROSWITCH BRACKET AND READJUSTED THE DOWNLOCK MICROSWITCH.  OPS CHECK GOOD.  A/C WAS RETURNED TO SERVICE.  S/D - FLT NR 6240 FROM IAD TO ROA ON APPROACH, THE LANDING GEAR INDICATED 2 GREEN, THE NOSE INDICATION LAGGED.  UPON LANDING/TAXI NOSE INITIALLY FLICKERED RE/GREEN THEN INDICATED ALL 3 GREEN DOWN AND LOCKED.  A/C WAS FERRIED TO LYH WHERE MX CLEANED THE HYD RETURN FILTER AND COMPLIED WITH MX ACCEPTANCE FLT.  OPS CHECK GOOD.  BRACKET P/N 1371166K11, SWITCH P/N 9EN1C11HBB2.  (Z)
